MAUDE Adverse Event Report: AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number 1012532-100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Thrombosis (2100); Diminished Pulse Pressure (2606)
Date of Event 05/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Concomitant medical products: stent: innova 6.0x150, life stent 7.0x200, supera 6.0x150.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of thrombosis is listed in the absolute pro instruction for use, as a known patient effect associated with the use of the device.Based on the case information, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.The supera stent is being filed under a separate medwatch report.
 
Event or Problem Description
It was reported that on (b)(6) 2019, after angiography and intravascular ultrasound (ivus), aspiration thrombectomy was performed.An absolute pro stent was placed in the right common iliac artery and a supera self expanding stent (ses) was placed in the right superficial femoral artery.Two non-abbott stents were also placed in the right leg.On (b)(6) 2019, no pulse could be identified on the patient's right leg so an angiography was performed that confirmed acute thrombotic occlusion in the supera and absolute pro stents.There was no treatment performed.Reportedly, the other non-abbott stents similarly resulted in acute thrombus occlusion.No treatment was performed; however, bypass is scheduled in the future.The patient outcome is reported as "not recovered".No additional information was provided.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8666785
Report Number2024168-2019-04353
Device Sequence Number2232373
Product Code NIO
UDI-Device Identifier08717648175879
UDI-Public08717648175879
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Catalogue Number1012532-100
Device Lot Number8121461
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2019
Initial Report FDA Received Date06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 FOR CONCOMITANT MEDICAL PRODUCTS
Outcome Attributed to Adverse Event Other;